# SDR DL76L021158

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 24,578 hours, 3,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35B EMERGENCY LIGHT FOUND INOP DURING MAINT INSPECTION.  FOUND EMERGENCY LIGHT SEAT HARNESS WITH WIRE PULLED FROM CONNECTOR.  REPLACED HARNESS.
